# SDR DALA2023052504158

- Difficulty date: May 18, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 11,859 hours, 5,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT-MOUNTED EXERGENCY EXIT LIGHT AT 17C INOP. T/S PER A321 AWM 33-51 FOUND PIN ON CONNECTER BY LIGHT PUSHED BACK. (LP# 9648676)
